# SDR ASOA2014080611015

- Difficulty date: July 16, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280, WEB CORRODED.  COMPLIED WITH ECTC REO 670-53-11-597 01 AND GREO 670-53-11-594, REV.
